# SDR U2RA201206150005

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 65B01750801
- Condition: Cracked
- Location: Zone 200
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPERDECK BS 1140 TENSION TIE AT FRAME WEB FOUND 1 EACH HOLE CRACK AND 2ND HOLE CRACK AT FAILSAFE.
